| Model Number |
CV-V1 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection that the front panel switches of the video system center were not responding due to a faulty front panel assembly.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over eight (8) years since the subject device was manufactured.Based on the investigation results, a definitive root cause could not be determined.However, it is likely that the failure of the sub-assembly on the front panel caused the front panel switches to stop responding.Olympus will continue to monitor field performance for this device.